The Orbital Stability of Solitary Wave Solutions for the Generalized Gardner Equation and the Influence Caused by the Interactions between Nonlinear Terms

Complexity 2019:1-17 (2019)

Authors
Xiang Li
University of Toronto
Abstract
In this paper, the orbital stability of solitary wave solutions for the generalized Gardner equation is investigated. Firstly, according to the theory of orbital stability of Grillakis-Shatah-Strauss, a general conclusion is given to determine the orbital stability of solitary wave solutions. Furthermore, on the basis of the two bell-shaped solitary wave solutions of the equation, the explicit expressions of the orbital stability discriminants are deduced to give the orbitally stable and instable intervals for the two solitary waves as the wave velocity changing. Moreover, the influence caused by the interaction between two nonlinear terms is also discussed. From the conclusion, it can be seen that the influences caused by this interaction are apparently when 0
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
DOI 10.1155/2019/4209275
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 44,386
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Solitary Waves on a Curved Space-Time.Helmut J. Efinger - 1981 - Foundations of Physics 11 (9-10):791-795.
From Time Inversion to Nonlinear QED.Wei Min Jin - 2000 - Foundations of Physics 30 (11):1943-1973.
Sinusoidal Solutions to the Aesthetic Field Equations.M. Muraskin - 1980 - Foundations of Physics 10 (3-4):237-242.
Galerkin Averaging Method and Poincaré Normal Form for Some Quasilinear PDEs.Dario Bambusi - 2005 - Annali della Scuola Normale Superiore di Pisa 4 (4):669-702.
Nonspreading Wave Packets in Quantum Mechanics.V. K. Ignatovich - 1978 - Foundations of Physics 8 (7-8):565-571.

Analytics

Added to PP index
2019-06-21

Total views
8 ( #836,071 of 2,271,949 )

Recent downloads (6 months)
8 ( #133,168 of 2,271,949 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature